# SDR ASAA2024101553624

- Difficulty date: October 15, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,049 hours, 12,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 141A37221
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR 114AR LOWER LATCH DOES FULLY LOCK WITH DOOR CLOSED, MARKED. GROUNDED - YES. UPON FURTHER EVALUATION FOUND DOUBLER TO BE CRACKED RPEAIRED EXTERNAL POWER DOOR (114AR) LANDING IAW BOEING 737-900 SRM 53-10-15-2R-4.
